MathSciNet Relay Station
MathSciNet bibliographic data
MR770525 (86d:12012) 12F20 (11R32 11R58)
Sonn, Jack Nonabelian counterexamples to the Noether problem. Proc. Amer. Math. Soc. 93 (1985), no. 2, 225–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement